MathSciNet Relay Station
MathSciNet bibliographic data
MR2320997 11R37 (11R11 11R32 20D15)
Bartholdi, Laurent; Bush, Michael R. Maximal unramified 3-extensions of imaginary quadratic fields and ${\rm SL}_2(\Bbb Z_3)$. J. Number Theory 124 (2007), no. 1, 159–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement